# SDR DALA1315070682

- Difficulty date: June 6, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Dented
- Location: Bs 1460 S28-S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PROTRUDING DENTS ON FUSELAGE SKIN, BS 1460 BETWEEN S28 - 30L.  REPAIRED IAW ERA 514360-14, REV ORIG.
